# SDR FDEA2020081411870

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 85,373 hours, 43,447 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING AT FL 340.    REMOVED AND REPLACED BOTH #1 AND #2 AUTO PRESSURE CONTROLLERS IAW MM 21-31-02-4, BOTH OPS CHECK GOOD.  ALSO RIGHT PACK FLOW CONTROL VALVE CHANGED ON WRI  2130-7144.
